# SDR 06FDEA03789

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N02143: EXISTING FLOOR PANEL MOUNTING SCREW HOLE ON SEAT TRACK FLANGE   OVERLAP THE   EDGE AT STA 869 X=75.0 (SEAT TRACK ASSY P/N ADA7349-2).  SEAT TRACK REPLACED AS PER SRM 51-31-01 & 51-33-01 VOL2 (MAJOR   REPAIR).
